# SDR FDEA202103310884

- Difficulty date: March 31, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA728657
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR PANEL STA 751 - 791 & LBL 8.5 - RBR 8.5, FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL.RED MARKED FABRICATED FLOOR PANEL ADA7286-57 FROM STATION 751-791, LBL8.5, RBL-8.5 AS   REQUIRED PER FEDEX DRAWINGS SRZ-25-005 (MAJOR REPAIR).
